# SDR IKBR202002119093

- Difficulty date: January 22, 2020
- Submitted: February 11, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N312CS
- Make and model: Cessna 310R
- Aircraft serial: 310R0959
- Aircraft time: 8,666 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tube
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REPLACING THE FLAP CONTROL CABLES WE FOUND THE TUBE ASSY P/N 0862100-57 CORRODED AROUND THE INBOARD END. INSTALLED NEW ROD ASSY.
